# SDR DHL2006764004

- Difficulty date: September 16, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,890 hours, 30,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660 S26-27r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREASE IN SKIN STA 660 STR 26R-27R IAW ITEM 1P LP 098862.  CUTOUT DAMAGE AREA DIM. 3 INCH X 1 INCH, FAB. DOUBLER MAT. USED 2024T3 .063 PO NR 9003898 DIM. 11.3750 INCH X 9.7500 INCH.  FAB TRIPLER MAT USED 2024T3 .071 PO NR 9003866 DIM. 12.1250 INCH X 10 INCH.  CONTINUE ON LOG PAGE 098865 11M. FAB. FILLER FROM2024T3 .063 PO NR 9003898 DIM. 3 INCH X 1 INCH.  TREATED AND PRIMED AND INSTALLED REPAIR PARTS IAW SRM 51-10-2, 53-30-2 FIG.4, 53-30-3 FIG.24 AT STA 660 STR 26R-27R.
